# SDR CA110712004

- Difficulty date: July 12, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 2660162401
- Condition: Mismanufactured
- Location: Compressor
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NEW FROM MFG, IMPELLER, PN 2660-1624-01, TOP EDGE OF IMPELLER RUBS ON BOTTOM OF STATOR HOUSING.  IMPELLER SUSPECTED OF BEING DIMENSIONALLY INCORRECT. SENT BACK TO MFG FOR WARRANTY.  THIS IS OUR SECOND OCCURANCE.
